# SDR 9JLA2012071704505

- Difficulty date: April 6, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,679 hours, 4,579 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Cvr
- Part number: S200001200
- Part serial: 00243
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE COCKPIT VOICE RECORDER WOULD NOT TEST.  WAS REMOVED FOR REPAIRS. SAME UNIT INSTALLED AFTER REPAIRED.
